RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 108(150), Number 1, Pages 62–77 (Mi msb2263)  

This article is cited in 5 scientific papers (total in 5 papers)

Analytic representations of a class of analytic functionals containing Fourier hyperfunctions

V. V. Zharinov


Abstract: The article is devoted to the study of analytic representations of a class of analytic functional which is closely related to the Fourier transformation and includes the Fourier hyperfunctions.
Bibliography: 19 titles.

Full text: PDF file (1567 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1980, 36:1, 59–73

Bibliographic databases:

Document Type: Article
UDC: 517.5
MSC: Primary 46F15; Secondary 47G05
Received: 16.01.1978

Citation: V. V. Zharinov, “Analytic representations of a class of analytic functionals containing Fourier hyperfunctions”, Mat. Sb. (N.S.), 108(150):1 (1979), 62–77; Math. USSR-Sb., 36:1 (1980), 59–73

Citation in format AMSBIB
\Bibitem{Zha79}
\by V.~V.~Zharinov
\paper Analytic representations of a~class of analytic functionals containing Fourier hyperfunctions
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 108(150)
\issue 1
\pages 62--77
\mathnet{http://mi.mathnet.ru/msb2263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=524212}
\zmath{https://zbmath.org/?q=an:0432.46042|0405.46034}
\transl
\jour Math. USSR-Sb.
\yr 1980
\vol 36
\issue 1
\pages 59--73
\crossref{https://doi.org/10.1070/SM1980v036n01ABEH001763}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KM22400004}


Linking options:
  • http://mi.mathnet.ru/eng/msb2263
  • http://mi.mathnet.ru/eng/msb/v150/i1/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Compact families of locally convex topological vector spaces, Fréchet–Schwartz and dual Fréchet–Schwartz spaces”, Russian Math. Surveys, 34:4 (1979), 105–143  mathnet  crossref  mathscinet  zmath
    2. V. V. Zharinov, “On the lattice of subspaces of the Fourier ultrahyperfunctions”, Math. USSR-Sb., 37:1 (1980), 118–132  mathnet  crossref  mathscinet  zmath  isi
    3. V. V. Zharinov, “Fourier ultrahyperfunctions”, Math. USSR-Izv., 16:3 (1981), 479–511  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Zharinov V., “A Generalization of Bogoliubovs Edge of the Wedge Theorem”, 260, no. 6, 1981, 1293–1297  mathscinet  zmath  isi
    5. Lavrov A., “Incorrect Cauchy-Problems and Uniqueness Theorem for Partial-Differential Equations”, 258, no. 2, 1981, 299–303  mathscinet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:182
    Full text:65
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019